# SDR 98ZZZX1284

- Difficulty date: March 23, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N66717
- Make and model: Cessna 172P
- Aircraft serial: 17275991
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Fuel Line
- Part number: 050042354
- Condition: Cut
- Location: Rudder Cable
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

IMPROPERLY INSTALLED FUEL LINE RUBBING ON RUDDER CABLE CAUSING MAIN FUEL SUPPLY TO BE CUT COMPLETELY OFF.  SUBMITTER STATED INSTALLATION APPEARS TO BE FACTORY.
